# SDR 2012FA0000669

- Difficulty date: October 2, 2012
- Submitted: October 2, 2012
- Operation: General aviation
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: SA7968
- Part serial: JISE669
- Condition: Spalled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BEARING HAS SEVERE SPALLING OF ONE OF THE BEARING BALLS.
